MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AUSAB REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND ARCHITECT AUSAB REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number 1L82-27
Medical Device Problem Codes False Positive Result (1227); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false positive ausab results generated on an architect i1000sr analyzer for multiple patients, which repeated negative.The following sids were provided: (b)(6) initial result = 32.4, (b)(6) initial result = 19.56, (b)(6) initial result = 35.76.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review, and inhouse testing of retained reagent kit lot 31157fn00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket and trending review did not identify any trends for the complaint issue.Device history record review did not identify any non-conformances or deviations with the likely cause lot number.Clinical specificity testing was performed using an in-house retain kit of lot 31157fn00.All specifications were met indicating the lot is performing acceptably.The overall performance of the architect ausab reagents in the field was reviewed using data gathered from customers worldwide.The median patient result for lot 31157fn00 for nonreactive results falls within 1sd of the overall mean result, indicating that the reagent lot is performing acceptably on market.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency with the architect ausab reagent lot 31157fn00 was identified.
 
Additional Manufacturer Narrative
Corrected information in section d9 device available for eval and h6 medical device problem code.
 
Additional Manufacturer Narrative
Corrected information in h4 from previously submitted supplemental report.

Brand Name
ARCHITECT AUSAB REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13632172
Report Number3008344661-2022-00015
Device Sequence Number19373928
Product Code LOM
UDI-Device Identifier00380740115364
UDI-Public00380740115364
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model Number1L82-27
Device Catalogue Number01L82-27
Device Lot Number31157FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/05/2022
08/04/2022
12/07/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/07/2022
08/05/2022
12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR60972; ARC I1000SR MOD, 01L86-01, I1SR60972; ARC I1000SR MOD, 01L86-01, I1SR60972; ARC I1000SR MOD, 01L86-01, I1SR60972
Patient SexUnknown